Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

What is this ITCH? adult content

I had BV, fnished the prescription (twice) but now I have this worse itch. It's not just in once place the whole area itches. It's more like a tickling itch it doesn't burn or anything. No smell or discharge. Could it be yeast? I was prescribed a gel for the BV and noticed it after I finished the medication..an allergic reaction or something?

I have another appointment next week but until then I'm wondering what it could be?

 
Anonymous

Asked by Anonymous at 1:07 PM on Apr. 20, 2011 in Health

This question is closed.
Answers (7)
  • If what you were taking was an antibiotic, then it's highly likely that you have developed a yeast infection. Antibiotics not only kill off the bad bacteria, they also kill the good bacteria, and that's what causes a yeast infection. You will probably need to see a GYN, although some of the over the counter stuff might work. Any time you are prescribed an antibiotic, it is a good idea to also take a probiotic which replaces the good bacteria and will prevent yeast infections. Probiotics are available at any health food store and many drug stores, as well.
    NannyB.

    Answer by NannyB. at 1:11 PM on Apr. 20, 2011

  • I never have a smell. Sometimes I no discharge for a few days or very little that it's barely noticable..

    It could still be an allergic reaction though. Do you notice any type of rash or anything or just the itch?

    I would call just in case.
    Marix3

    Answer by Marix3 at 1:16 PM on Apr. 20, 2011

  • You could have gotten a yeast infection. They're pretty common when on antibiotics. I have to eat tons of yogurt when I'm on antibiotics to prevent it.

    I'd call the DR & see if they want to prescribe something for it or if they want you to get something OTC.
    Marix3

    Answer by Marix3 at 1:12 PM on Apr. 20, 2011

  • I would call, just to be safe!
    Sarahb21

    Answer by Sarahb21 at 1:30 PM on Apr. 20, 2011

  • Can it still be a yeast infection if there is no smell or discharge, just itch?
    Anonymous

    Comment by Anonymous (original poster) at 1:13 PM on Apr. 20, 2011

  • Weird question: Do you have an IUD or the NuvaRing? I was allergic to the Mirena and thought I had BV, but it turned out to be the Mirena. I'm asking since your itching hasn't cleared up. It might be yeast, but typically there's discharge or a smell. Definitely call and get checked out. Hope it clears up soon.
    Mrs.BAT

    Answer by Mrs.BAT at 5:05 PM on Apr. 20, 2011

  • i have had infections without smell/color... just itch... my dr called it a "controlled" infection... like a low level infection that didn't get worse, but didn't get better either...
    asil

    Answer by asil at 9:23 PM on Apr. 20, 2011

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN